Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Instituta Matematiki i Mekhaniki UrO RAN, 2017, Volume 23, Number 3, Pages 3–21
DOI: https://doi.org/10.21538/0134-4889-2017-23-3-3-21
(Mi timm1433)
 

This article is cited in 5 scientific papers (total in 5 papers)

Estimates for best approximations of functions from the logarithmic smoothness class in the Lorentz space

G. A. Akishevab

a Ural Federal University named after the First President of Russia B. N. Yeltsin, Ekaterinburg
b E. A. Buketov Karaganda State University
Full-text PDF (273 kB) Citations (5)
References:
Abstract: The Lorentz space Lp,τ(Tm) of periodic functions of m variables is considered. The Besov space B0,αp,τ,θ of functions with logarithmic smoothness is defined. The aim of the paper is to find the exact order of the best approximation of functions from the class B0,αp,τ,θ under different relations between the parameters p, τ, and θ. The paper consists of three sections. In the first section, known facts necessary for the proof of the main results are given and several auxiliary statements are proved. In the second section, order-exact estimates for the best approximation of functions from the class B0,αp,τ,θ are established in the space Lp,τ(Tm). In the third section, an inequality for different metrics of trigonometric polynomials is proved and a sufficient condition for the belonging of a function fLp,τ1(Tm) to the space Lp,τ2(Tm) in terms of the best approximation is established in the case 1<τ2<τ1. In contrast to anisotropic Lorentz spaces, the condition is independent of the number m of the variables. Order-exact estimates for the best approximation of functions from the Besov class B0,αp,τ1,θ by trigonometric polynomials Lp,τ2(Tm) are obtained in the case 1<τ2<τ1.
Keywords: Lorentz space, Besov class, best approximation, logarithmic smoothness.
Received: 28.06.2017
Bibliographic databases:
Document Type: Article
UDC: 517.5
Language: Russian
Citation: G. A. Akishev, “Estimates for best approximations of functions from the logarithmic smoothness class in the Lorentz space”, Trudy Inst. Mat. i Mekh. UrO RAN, 23, no. 3, 2017, 3–21
Citation in format AMSBIB
\Bibitem{Aki17}
\by G.~A.~Akishev
\paper Estimates for best approximations of functions from the logarithmic smoothness class in the Lorentz space
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2017
\vol 23
\issue 3
\pages 3--21
\mathnet{http://mi.mathnet.ru/timm1433}
\crossref{https://doi.org/10.21538/0134-4889-2017-23-3-3-21}
\elib{https://elibrary.ru/item.asp?id=29937995}
Linking options:
  • https://www.mathnet.ru/eng/timm1433
  • https://www.mathnet.ru/eng/timm/v23/i3/p3
  • This publication is cited in the following 5 articles:
    1. G. Akishev, “On embedding theorems for function spaces with mixed logarithmic smoothness”, Rend. Circ. Mat. Palermo, II. Ser, 74:1 (2025)  crossref
    2. G. Akishev, “Estimates of M–term approximations of functions of several variables in the Lorentz space by a constructive method”, Eurasian Math. J., 15:2 (2024), 8–32  mathnet  crossref
    3. G. A. Akishev, “Neravenstva dlya nailuchshego priblizheniya «uglom» i modulya gladkosti funktsii v prostranstve Lorentsa”, Materialy Voronezhskoi mezhdunarodnoi vesennei matematicheskoi shkoly «Sovremennye metody kraevykh zadach. Pontryaginskie chteniya—XXXIV», Voronezh, 3-9 maya 2023 g. Chast 1, Itogi nauki i tekhn. Sovrem. mat. i ee pril. Temat. obz., 230, VINITI RAN, M., 2023, 8–24  mathnet  crossref
    4. G. Akishev, “Estimates of the best approximations of the functions of the Nikol'skii-Besov class in the generalized space of Lorentz”, Adv. Oper. Theory, 6:1 (2021), 15  crossref  mathscinet  isi  scopus
    5. Gabdolla Akishev, “Estimates of best approximations of functions with logarithmic smoothness in the Lorentz space with anisotropic norm”, Ural Math. J., 6:1 (2020), 16–29  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Statistics & downloads:
    Abstract page:393
    Full-text PDF :94
    References:69
    First page:8
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025